# SDR XN0A1275

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 36,471 hours, 18,340 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GREEN BRAKE INOP ON TAXI. YELLOW SYS PRESSURE SHOW ON BRAKE GAGE.  INSPECTED BRAKES THROUGH 8, FOUND NO DEFECTS, PERFORMED OPERATIONAL CHECK OF GREEN AND YELLOW BRAKE SYTEMS. OPS CHECK GOOD. CLEANED AND RESEATED BRAKE, CONTROL BOX AND CONNECTION. ALL SYSTEMS OPS CHECK GOOD AT THIS TIME IAW A300 MM REF 32-42-00. (ORIG/CLOSED)
